# SDR DALA2025053104183

- Difficulty date: May 20, 2025
- Submitted: May 31, 2025
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 112,983 hours, 16,099 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1602 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:601.   R/R L1 SLIDE INDICATOR LIGHT ASSY PER B767-300. AMM 52-73. TESTED LIGHT, TEST GOOD. (0975624)
